Large deviation principle for S-unimodal maps with flat critical points

Yong Moo Chung, Hiroki Takahasi

Research output: Contribution to journalArticlepeer-review


We study a topologically exact, negative Schwarzian unimodal map without neutral periodic points whose critical point is non-recurrent and flat. Assuming that the critical order is polynomial or logarithmic, we establish the large deviation principle and provide a partial description of the minimizers of the rate function. We apply our main results to a certain parametrized family of unimodal maps in the same topological conjugacy class, and determine the sets of minimizers.

Original languageEnglish
Pages (from-to)129-150
Number of pages22
JournalJournal of the Mathematical Society of Japan
Issue number1
Publication statusPublished - 2022


  • Flat critical point
  • Large deviation principle
  • Unimodal map

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Large deviation principle for S-unimodal maps with flat critical points'. Together they form a unique fingerprint.

Cite this